Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Barraud, Jean-François
Courbes pseudo-holomorphes équisingulières en dimension 4. Bulletin de la Société Mathématique de France, 128 no. 2 (2000), p. 179-206
Texte intégral djvu | pdf | Analyses MR 2001i:53154 | Zbl 0976.53037

URL stable: http://www.numdam.org/item?id=BSMF_2000__128_2_179_0

Bibliographie

[1] AUROUX (D.). — Symplectic 4-manifolds as Branched Coverings of CP2, preprint (auroux@math. polytechnique.fr).
[2] BARRAUD (J.-F.). — Sphères symplectiques à points doubles ordinaires positifs dans CP2, C.R. Acad. Sciences Paris, t. 327, Série I, 1998, p. 661-668.  MR 99m:58035 |  Zbl 01223396
[3] GROMOV (M.). — Pseudo holomorphic curves in symplectic manifolds, Inventiones Math., t. 82, 1985, p. 307-347.  MR 87j:53053 |  Zbl 0592.53025
[4] HOFER (H.), LIZAN (V.), SIKORAV (J.-C.). — On genericity of holomorphic curves in 4 dimensional almost complex manifolds, J. Geometric Anal., t. 7, 1997, p. 149-159.  MR 2000d:32045 |  Zbl 0911.53014
[5] IVASHKOVICH (S.), SHEVCHISHIN (V.). — Structure of the moduli space in a neighborhood of a cusp curve and meromorphic hulls, Invent. Math., t. 136, 1999, p. 571-602.  MR 2001d:32035 |  Zbl 0930.32017
[6] LIU (A.). — Some new applications of general wall-crossing formula, Gompf's conjecture and its applications, Math. Research. Lett., t. 3, n° 5, 1996, p. 569-585.  MR 97k:57038 |  Zbl 0872.57025
[7] MCDUFF (D.). — The local behaviour of holomorphic curves in almost complex 4-manifolds, J. Differential Geom., t. 34, 1991, p. 143-164.  MR 93e:53050 |  Zbl 0736.53038
[8] MCDUFF (D.). — Examples of symplectic structures, Inventiones Math., t. 89, 1987, p. 13-36.  MR 88m:58061 |  Zbl 0625.53040
[9] MCDUFF (D.), SALAMON (D.). — J-holomorphic curves and quantum cohomology., Amer. Math. Soc. Univ. Lect. Notes, t. 6, 1994.  MR 95g:58026 |  Zbl 0809.53002
[10] MCDUFF (D.) et D. SALAMON. — A survey of symplectic 4-manifolds with b⁺ = 1, Turk. J. Math., t. 20, n° 1, 1996, p. 47-60.  MR 97e:57028 |  Zbl 0870.57023
[11] SIKORAV (J.-C.). — Local properties of J curves. — Chapitre V de Holomorphic curves in symplectic geometry, M. Audin et J. Lafontaine éd., Progress in Math., Birkhäuser, Basel, 1994.
[12] SIKORAV (J.-C.). — Singularities of J-holomorphic curves, Math. Zeit., t. 226, 1997, p. 359-373.  MR 98k:58060 |  Zbl 0886.30032
Copyright Cellule MathDoc 2014 | Crédit | Plan du site